Alert archive / Arkansas / Tornado Warnings in 2011

Tornado Warning 164, NWS Little Rock, AR

May 25, 20114 counties in Arkansas

NWS Little Rock, AR issued this tornado warning at May 25, 2011, 4:30 PM CDT for 4 counties in Arkansas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2011, 4:30 PM CDT (21:30 UTC)
Expired
May 25, 2011, 5:15 PM CDT
In force
45 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Jackson County, AR, Prairie County, AR, White County, AR, Woodruff County, AR

The radar

The Little Rock radar (KLZK), 102 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 12:28 PM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 9.5 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2124 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 445 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2124 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
600 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
445 m²/s²
0-3 km storm-relative helicity
413 m²/s²
Significant tornado parameter
6.0
Supercell composite
20.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

057 
WFUS54 KLZK 252130
TORLZK
ARC067-117-145-147-252215-
/O.NEW.KLZK.TO.W.0164.110525T2130Z-110525T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
430 PM CDT WED MAY 25 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN WHITE COUNTY IN CENTRAL ARKANSAS...
  WOODRUFF COUNTY IN EASTERN ARKANSAS...
  NORTHEASTERN PRAIRIE COUNTY IN CENTRAL ARKANSAS...
  SOUTHEASTERN JACKSON COUNTY IN EASTERN ARKANSAS...

* UNTIL 515 PM CDT

* AT 428 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS SEVERE
  STORM WAS LOCATED 5 MILES SOUTHWEST OF PRYOR...OR 12 MILES
  SOUTHEAST OF SEARCY. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING
  NORTHEAST AT 50 MPH.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  AUGUSTA...            WEST POINT...         TUPELO...
  PRYOR...              PATTERSON...          MCFADDEN...
  MCCRORY...            HURRICANE LAKE WMA... GEORGETOWN...
  WORDEN...             WIVILLE...            PUMPKIN BEND...
  PENROSE...            MORTON...             MCCLELLAND...
  JASMINE...            HOWELL...             HILLEMAN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT...EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.

&&

LAT...LON 3509 9104 3501 9164 3518 9171 3555 9104
      3545 9103
TIME...MOT...LOC 2130Z 239DEG 44KT 3512 9157

$$

44
3 follow-up statements
848 
WWUS54 KLZK 252141
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
441 PM CDT WED MAY 25 2011

ARC067-117-145-147-252215-
/O.CON.KLZK.TO.W.0164.000000T0000Z-110525T2215Z/
JACKSON AR-PRAIRIE AR-WOODRUFF AR-WHITE AR-
441 PM CDT WED MAY 25 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL WHITE...
WOODRUFF...EXTREME NORTH CENTRAL PRAIRIE AND SOUTHEASTERN JACKSON
COUNTIES UNTIL 515 PM CDT...

AT 437 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 3 MILES EAST OF PRYOR...OR 11 MILES
SOUTHWEST OF AUGUSTA...MOVING NORTHEAST AT 50 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  AUGUSTA...            TUPELO...             PRYOR...
  PATTERSON...          MCFADDEN...           MCCRORY...
  HURRICANE LAKE WMA... GEORGETOWN...         WORDEN...
  WIVILLE...            PUMPKIN BEND...       PENROSE...
  MORTON...             MCCLELLAND...         HOWELL...
  HILLEMAN...           GREGORY...            GRAYS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT...EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.

&&

LAT...LON 3509 9104 3507 9156 3524 9160 3555 9104
      3545 9103
TIME...MOT...LOC 2141Z 239DEG 44KT 3520 9144

$$

44
259 
WWUS54 KLZK 252150
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
450 PM CDT WED MAY 25 2011

ARC117-252200-
/O.CAN.KLZK.TO.W.0164.000000T0000Z-110525T2215Z/
PRAIRIE AR-
450 PM CDT WED MAY 25 2011

...THE TORNADO WARNING FOR EXTREME NORTH CENTRAL PRAIRIE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3515 9104 3514 9146 3531 9147 3555 9104
      3545 9103
TIME...MOT...LOC 2150Z 241DEG 45KT 3525 9132

$$

ARC067-145-147-252215-
/O.CON.KLZK.TO.W.0164.000000T0000Z-110525T2215Z/
JACKSON AR-WOODRUFF AR-WHITE AR-
450 PM CDT WED MAY 25 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL WHITE...
NORTHERN WOODRUFF AND SOUTHEASTERN JACKSON COUNTIES UNTIL 515 PM
CDT...

AT 446 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 4 MILES SOUTH OF AUGUSTA...MOVING
NORTHEAST AT 50 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  AUGUSTA...            TUPELO...             PATTERSON...
  MCFADDEN...           MCCRORY...            HURRICANE LAKE WMA...
  WIVILLE...            PUMPKIN BEND...       PENROSE...
  MORTON...             GREGORY...            GRAYS...
  FITZHUGH...           BEEDEVILLE...         BALCH...
  TURTLE LAKE...        TIPP...               THREE PRONG LAKE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT...EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.

&&

LAT...LON 3515 9104 3514 9146 3531 9147 3555 9104
      3545 9103
TIME...MOT...LOC 2150Z 241DEG 45KT 3525 9132

$$

44
551 
WWUS54 KLZK 252205
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
505 PM CDT WED MAY 25 2011

ARC145-252215-
/O.CAN.KLZK.TO.W.0164.000000T0000Z-110525T2215Z/
WHITE AR-
505 PM CDT WED MAY 25 2011

...THE TORNADO WARNING FOR EAST CENTRAL WHITE COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3521 9104 3520 9128 3537 9131 3551 9104
      3545 9103
TIME...MOT...LOC 2205Z 244DEG 44KT 3533 9111

$$

ARC067-147-252215-
/O.CON.KLZK.TO.W.0164.000000T0000Z-110525T2215Z/
JACKSON AR-WOODRUFF AR-
505 PM CDT WED MAY 25 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN WOODRUFF AND
SOUTHEASTERN JACKSON COUNTIES UNTIL 515 PM CDT...

AT 500 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 3 MILES NORTH OF MCCRORY...OR 10 MILES
EAST OF AUGUSTA...MOVING NORTHEAST AT 50 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  TUPELO...             PATTERSON...          MCFADDEN...
  MCCRORY...            PUMPKIN BEND...       MORTON...
  GRAYS...              BEEDEVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT...EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.

&&

LAT...LON 3521 9104 3520 9128 3537 9131 3551 9104
      3545 9103
TIME...MOT...LOC 2205Z 244DEG 44KT 3533 9111

$$

44

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at May 25, 2:15 PM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, May 25, 2:15 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
215 PM CDT WED MAY 25 2011

.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT

ALL INGREDIENTS REMAIN IN PLACE FOR A SIGNIFICANT SEVERE WEATHER
EVENT TO UNFOLD THIS AFTERNOON AND EVENING...ESPECIALLY ACROSS
NORTH AND NORTHEASTERN ARKANSAS.

A COMPACT SURFACE LOW WAS LOCATED OVER EXTREME SE KANSAS AS OF
18Z...WITH ASSOC COLD FRONT STRETCHING SOUTH THROUGH FAR SW
MISSOURI...NW ARKANSAS AND ERN OKLAHOMA. A SPECIAL 18Z SOUNDING
WAS RELEASED AT NORTH LITTLE ROCK THIS AFTERNOON. PRELIMINARY DATA
FROM THIS SOUNDING SHOWS A CAP IS STILL IN PLACE ACROSS CENTRAL
ARKANSAS AND VIS SATELLITE IMAGERY REFLECTS THIS. THIS CAP SHOULD
BE OVERCOME SOON BY DAYTIME HEATING AND SFC CONFLUENCE AHEAD OF
THE AFOREMENTIONED COLD FRONT AS IT BEGINS TO PICK UP STEAM AND
PUSH EAST. A SMALL LINE OF STORMS HAS ALREADY FORMED IN SOUTHERN
MISSOURI AND WITH THIS WILL GRADUALLY BACK-BUILD INTO NRN ARKANSAS
BY MID AFTERNOON. EVENTUALLY STORMS WILL DEVELOP AS FAR SOUTH AS
CENTRAL ARKANSAS THIS AFTERNOON AND EVENING. SOMETIME BETWEEN
MIDNIGHT TONIGHT AND DAYBREAK THURSDAY MORNING MOST ALL STORMS
SHOULD HAVE SHIFTED EAST OF THE FORECAST AREA AND POSSIBLY OUT OF
THE STATE.

AS FAR AS THREATS GO...ALL SEVERE CONVECTIVE THREATS WILL BE
POSSIBLE. ANY THUNDERSTORM THAT DEVELOPS THIS AFTERNOON AND
EVENING WILL HAVE A CHANCE OF PRODUCING DAMAGING WINDS...LARGE
HAIL AND EVEN TORNADOES. THE BEST THREATS FOR TORNADOES WILL BE IN
THE NORTHEAST WHERE LOW LEVEL HELICITY VALUES WILL BE
HIGHEST...HOWEVER WIND SHEAR WILL BE SUPPORTIVE OF SUPERCELLS AND
ULTIMATELY TORNADOES ACROSS MUCH OF THE EASTERN HALF OF ARKANSAS
THIS EVENING.

COOLER AND DRIER CONDITIONS ARE IN STORE FOR THE AREA THURSDAY AND
FRIDAY.
&&

.LONG TERM...SATURDAY THROUGH WEDNESDAY

FEW CHGS MADE TO THE GOING FCST. A WARM FNT WL BE LIFTING N OF THE
FA EARLY ON SAT...WITH SLGT CHCS OF SHRA/TSRA MENTIONED. BEYOND
SAT...UPR RDG OVR THE SERN STATES WL EXPAND WWD ACRS THE MID SOUTH.
THIS WL RESULT A MAINLY DRY AND WARM WEATHER PATTERN. ANY SIG STORM
SYS/S WL WORK ARND THE WRN PERIPHERY OF THE UPR RDG...STAYING N AND
W OF THE FA. TEMPS WL RMN AT ABV NORMAL LVLS.
&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     61  71  55  77 /  50  20  10  20
CAMDEN AR         64  81  60  88 /  30  10  10  10
HARRISON AR       56  68  52  77 /  30  20  10  30
HOT SPRINGS AR    61  78  57  83 /  20  10  10  10
LITTLE ROCK   AR  63  77  58  82 /  30  10  10  10
MONTICELLO AR     67  82  60  86 /  50  10  10  10
MOUNT IDA AR      59  76  56  83 /  10  10  10  10
MOUNTAIN HOME AR  57  68  53  76 /  40  20  10  20
NEWPORT AR        63  73  56  78 /  60  20  10  10
PINE BLUFF AR     65  79  59  84 /  40  10  10  10
RUSSELLVILLE AR   60  73  56  81 /  20  10  10  20
SEARCY AR         63  75  56  80 /  40  20  10  10
STUTTGART AR      65  77  58  82 /  50  10  10  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR ARKANSAS-
BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-
DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-
LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-
POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-
WHITE-WOODRUFF-YELL.
&&

SHORT TERM...64 / LONG TERM...44
Hazardous weather outlook, May 25, 12:55 PM CDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1255 PM CDT WED MAY 25 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-261000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
1255 PM CDT WED MAY 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

...PARTICULARLY DANGEROUS SEVERE STORM SITUATION IS EXPECTED THIS
AFTERNOON AND EVENING ACROSS ARKANSAS...

A STORM SYSTEM IN KANSAS WILL TRACK INTO MISSOURI THIS AFTERNOON AND
EVENING...AND DEVELOP SEVERE STORMS WITH DAMAGING LARGE HAIL AND
WIND...AS WELL AS ISOLATED TORNADOES. THE POTENTIAL DOES EXIST FOR A
VERY STRONG TORNADO TO DEVELOP OVER A PART OF CENTRAL TO EASTERN
ARKANSAS IF FACTORS COME TOGETHER. RESIDENTS ACROSS ARKANSAS. SHOULD
MONITOR THE WEATHER DUE TO THIS VERY HIGH POTENTIAL FOR SEVERE
STORMS.

OTHERWISE...THE SYSTEM WILL DRAG A COLD FRONT INTO ARKANSAS AND
DEVELOP SCATTERED TO NUMEROUS THUNDERSTORMS...AND SEVERAL STORMS
WILL BE SEVERE LATER THIS AFTERNOON...THIS EVENING...AND INTO THE
EARLY OVERNIGHT.

SEVERE WEATHER IS MOST LIKELY IN ABOUT THE EASTERN HALF OF THE
STATE. THIS INCLUDES AREAS EAST OF MOUNTAIN HOME...LITTLE ROCK AND
HAMPTON. TORNADOES...DAMAGING WINDS AND HAIL ARE ALL POSSIBLE WITH
STORMS THAT BECOME SEVERE.

SURROUNDING THE FRONT...STRONG AND GUSTY SOUTHWEST WINDS WILL BE
NOTED. WIND SPEEDS WILL AVERAGE 20 TO 30 MPH...WITH GUSTS TO 40 MPH
THROUGH THIS EVENING. A LAKE WIND ADVISORY HAS BEEN POSTED FOR MUCH
OF ARKANSAS. THE STORM SYSTEM AND COLD FRONT IS EXPECTED TO PUSH OUT
OF THE STATE LATER TONIGHT.

ALSO...RIVER FLOODING CONTINUES ACROSS EASTERN ARKANSAS...AND SOME
ROADS REMAIN CLOSED DUE TO HIGH WATER. WHILE RECORD CRESTS OCCURRED
AT SEVERAL FORECAST POINTS EARLIER THIS MONTH...SOME RIVERS ARE
RISING AGAIN DUE TO RECENT HEAVY RAIN. THESE RIVERS WILL EVENTUALLY
RECEDE...BUT IT WILL BE A SLOW PROCESS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE FRONT WILL EXIT THE REGION TO THE EAST BY THURSDAY...AND WILL BE
FOLLOWED BY DRIER AND SLIGHTLY COOLER AIR. THE FRONT WILL RETURN
FROM THE SOUTH BY FRIDAY...AND THERE COULD BE A FEW SHOWERS.

OTHERWISE...A RIDGE OF HIGH PRESSURE WILL BUILD OVER THE SOUTHEAST
UNITED STATES BY THIS WEEKEND. TEMPERATURES WILL WARM TO ABOVE
NORMAL LEVELS. THIS WARM AND DRY PATTERN WILL ALLOW RIVERS IN THE
EAST TO SLOWLY RECEDE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED LATE THIS AFTERNOON AND THIS EVENING
IN ABOUT THE EASTERN HALF OF ARKANSAS.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

46/59

In the hours before

Local storm report, May 25, 3:54 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
354 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     HAIL             CAVE CITY               35.95N 91.55W
05/25/2011  E1.75 INCH       SHARP              AR   LAW ENFORCEMENT

&&

227
Local storm report, May 25, 4:01 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
401 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     HAIL             1 W CAVE CITY           35.95N 91.57W
05/25/2011  E1.75 INCH       SHARP              AR   BROADCAST MEDIA

0357 PM     TSTM WND DMG     CAVE CITY               35.95N 91.55W
05/25/2011                   SHARP              AR   BROADCAST MEDIA

            HOUSE ALONG HWY 230 WAS DAMAGED INSIDE OF CAVE CITY.
            POWELINES ARE ALSO DOWN.

&&

227
Local storm report, May 25, 4:13 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
413 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             BAUXITE                 34.56N 92.53W
05/25/2011  E1.75 INCH       SALINE             AR   PUBLIC

&&

61
Local storm report, May 25, 4:16 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
416 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TORNADO          2 NW OIL TROUGH         35.65N 91.49W
05/25/2011                   INDEPENDENCE       AR   TRAINED SPOTTER

            TREES DOWN ON POWERLINES ALONG HWY 14 BETWEEN SOUTHSIDE
            AND OIL TROUGH.

&&

227
Local storm report, May 25, 4:20 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
420 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TORNADO          MACKS                   35.62N 91.37W
05/25/2011                   JACKSON            AR   LAW ENFORCEMENT

            LARGE WIDE TORNADO ON THE GROUND HEADING TOWARDS
            JACKSONPORT.

&&

227
Local storm report, May 25, 4:21 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
421 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     HAIL             NEWARK                  35.71N 91.44W
05/25/2011  M2.00 INCH       INDEPENDENCE       AR   PUBLIC

&&

227

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 9:16 PM CDTRiver Flood WarningLZKClark, Hot Spring9 hr
May 24, 11:44 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Scott51 min
May 25, 12:01 AM CDTTornado WarningLZKJohnson, Logan44 min
May 25, 12:26 AM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope, Yell49 min
May 25, 12:31 AM CDTTornado WarningLZKJohnson, Pope44 min
May 25, 12:42 AM CDTTornado WarningLZKJohnson, Newton, Pope33 min
May 25, 12:54 AM CDTSevere Thunderstorm WarningLZKJohnson, Newton, Pope, Searcy, Van Buren36 min
May 25, 1:00 AM CDTTornado WarningLZKNewton, Pope, Searcy45 min
May 25, 1:28 AM CDTSevere Thunderstorm WarningLZKBaxter, Marion, Pope, Searcy, Stone, Van Buren32 min
May 25, 1:32 AM CDTTornado WarningLZKSearcy, Stone, Van Buren26 min
May 25, 3:56 AM CDTLake Wind AdvisoryLZKArkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more18 hr
May 25, 1:57 PM CDTSevere Thunderstorm WarningLZKFulton, Izard, Sharp42 min
May 25, 2:30 PM CDTTornado WarningLZKFulton, Sharp20 min
May 25, 2:45 PM CDTSevere Thunderstorm WarningLZKBaxter, Izard, Marion, Searcy, Stone45 min
May 25, 2:58 PM CDTSevere Thunderstorm WarningLZKFaulkner, Pulaski, Saline32 min
May 25, 3:02 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Izard, Sharp, Stone43 min
May 25, 3:05 PM CDTSevere Thunderstorm WarningLZKPulaski, Saline25 min
May 25, 3:12 PM CDTTornado WarningLZKFaulkner, Lonoke, Pulaski, White48 min
May 25, 3:26 PM CDTSevere Thunderstorm WarningLZKGrant, Lonoke, Pulaski, Saline49 min
May 25, 3:29 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Prairie, Pulaski, White46 min
May 25, 3:32 PM CDTSevere Thunderstorm WarningLZKSharp43 min
May 25, 3:41 PM CDTSevere Thunderstorm WarningLZKIndependence, Sharp36 min
May 25, 3:42 PM CDTTornado WarningLZKSharp33 min
May 25, 3:44 PM CDTSevere Thunderstorm WarningLZKFulton31 min
May 25, 3:49 PM CDTSpecial Weather StatementLZKGrant46 min
May 25, 3:50 PM CDTTornado WarningLZKLonoke, Prairie, White29 min
May 25, 3:52 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Jackson, White53 min
May 25, 3:59 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Hot Spring34 min
May 25, 4:06 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, Pulaski39 min
May 25, 4:10 PM CDTTornado WarningLZKIndependence, Jackson50 min
May 25, 4:11 PM CDTSevere Thunderstorm WarningLZKDallas, Grant, Hot Spring, Jefferson, Pulaski, Saline49 min
May 25, 4:14 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, White, Woodruff46 min
May 25, 4:17 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Grant, Hot Spring43 min
May 25, 4:32 PM CDTSevere Thunderstorm WarningLZKFulton, Izard13 min
May 25, 4:38 PM CDTSevere Thunderstorm WarningLZKGrant, Jefferson, Pulaski22 min
May 25, 4:43 PM CDTSevere Thunderstorm WarningLZKLonoke, Monroe, Prairie, Woodruff47 min
May 25, 4:47 PM CDTSevere Thunderstorm WarningLZKFulton, Sharp13 min
May 25, 4:52 PM CDTSevere Thunderstorm WarningLZKArkansas, Grant, Jefferson, Lonoke, Prairie38 min
May 25, 4:54 PM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Jefferson51 min
May 25, 5:03 PM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Jefferson, Lincoln57 min
May 25, 5:03 PM CDTTornado WarningLZKArkansas, Jefferson, Lonoke, Prairie42 min
May 25, 5:06 PM CDTTornado WarningLZKCleveland, Dallas, Jefferson, Lincoln39 min
May 25, 5:09 PM CDTTornado WarningLZKMonroe, Prairie, Woodruff36 min
May 25, 5:40 PM CDTTornado WarningLZKArkansas, Cleveland, Desha, Jefferson, Lincoln50 min
May 25, 5:43 PM CDTTornado WarningLZKArkansas, Jefferson, Monroe47 min
May 25, 5:56 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Dallas, Ouachita49 min
May 25, 6:20 PM CDTTornado WarningLZKCleveland, Jefferson, Lincoln25 min
May 25, 6:23 PM CDTTornado WarningLZKBradley, Calhoun, Cleveland, Dallas, Drew, Lincoln52 min
May 25, 6:26 PM CDTSevere Thunderstorm WarningLZKCalhoun, Ouachita34 min
May 25, 6:28 PM CDTTornado WarningLZKArkansas, Desha, Jefferson, Lincoln47 min
May 25, 6:29 PM CDTSevere Thunderstorm WarningLZKMonroe16 min
May 25, 6:44 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Dallas31 min
May 25, 6:51 PM CDTSevere Thunderstorm WarningLZKJefferson, Lincoln24 min
May 25, 6:56 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun49 min

Nearby

Tornado Warnings in Arkansas, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.